# SDR VNAA0007006

- Difficulty date: July 10, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N440JS
- Make and model: Dorner DO328100
- Aircraft serial: 3058
- Aircraft time: 12,200 hours, 10,977 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, THE CREW SMELLED A ELECTRICAL WIRE ODOR IN THE COCKPIT.  THE FLIGHT ATTENDANT HAD REPORTED THE SAME ODOR IN THE CABIN.  THE CREW ASKED FOR PRIORITY HANDLING FROM ATC IN PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT BUT COULD NOT FIND ANY PROBLEMS.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
